# SDR SWIA200210745

- Difficulty date: March 20, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 30,100 hours, 36,352 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Faulty
- Location: Auto Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON ROTATION AT SJC RECEIVED AN AURAL WARNING TAKEOFF AUTO FEATHER.  ABORTED TAKEOFF.  FOUND K0161 RELAY TO BE SLOW.  INSTALLED NEW RELAY AND OPERATED SYSTEM.  OPS CHECKS GOOD AT THIS TIME.
